MathSciNet Relay Station
MathSciNet bibliographic data
MR2313569 (2007m:93089) 93E11 (93B36 93C23 93E15)
Wei, Guoliang; Shu, Huisheng $H\sb \infty$ filtering on nonlinear stochastic systems with delay. Chaos Solitons Fractals 33 (2007), no. 2, 663–670.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement